Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 5, Issue 3, Pages 243-268
http://dx.doi.org/10.1155/2007/471535

Trace theorems for Sobolev-Slobodeckij spaces with or without weights

Department of Mathematics and Statistics, University of Ottawa, 585 King Edward Avenue, Ottawa, Ontario K1N 6N5, Canada

Received 1 April 2005

Academic Editor: Hans Triebel

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Doyoon Kim, “Elliptic equations with nonzero boundary conditions in weighted Sobolev spaces,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1465–1479, 2008. View at Publisher · View at Google Scholar
  • C. M. Warnick, “The Massive Wave Equation in Asymptotically AdS Spacetimes,” Communications in Mathematical Physics, 2013. View at Publisher · View at Google Scholar
  • Tsogtgerel Gantumur, “Adaptive boundary element methods with convergence rates,” Numerische Mathematik, 2013. View at Publisher · View at Google Scholar
  • Raj Narayan Dhara, and Agnieszka Kalamajska, “On One Extension Theorem Dealing With Weighted Orlicz-Slobodetskii Space. Analysis On Cube,” Mathematical Inequalities & Applications, vol. 18, no. 1, pp. 61–89, 2015. View at Publisher · View at Google Scholar
  • Agnieszka Kałamajska, and Miroslav Krbec, “Well posedness and regularity for heat equation with the initial condition in weighted Orlicz–Slobodetskii space subordinated to Orlicz space like $$\lambda (\mathrm{log} \lambda )^\alpha $$ λ ( log λ ) α and the logarithmic weight,” Revista Matemática Complutense, 2015. View at Publisher · View at Google Scholar
  • Raj Narayan Dhara, and Agnieszka Kałamajska, “On proper formulation of boundary condition for degenerated PDEs when trace embedding theorems are missing and application to nonhomogeneous BVPs,” Complex Variables and Elliptic Equations, pp. 1–13, 2016. View at Publisher · View at Google Scholar
  • Raj Narayan Dhara, and Agnieszka Kalamajska, “On One Extension Theorem Dealing With Weighted Orlicz-Slobodetskii Space. Analysis On Lipschitz Subgraph And Lipschitz Domain,” Mathematical Inequalities & Applications, vol. 19, no. 2, pp. 451–488, 2016. View at Publisher · View at Google Scholar
  • Fengdai Kang, and Xuejun Jiang, “Variational approach to shape derivatives for elasto-acoustic coupled scattering fields and an application with random interfaces,” Journal of Mathematical Analysis and Applications, 2017. View at Publisher · View at Google Scholar